MathSciNet Relay Station
MathSciNet bibliographic data
MR739624 (85k:20103) 20F05 (20F06 20F10)
Howie, J.; Pride, S. J. A spelling theorem for staggered generalized $2$-complexes, with applications. Invent. Math. 76 (1984), no. 1, 55–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement